# SDR USAA20100614SB099

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AISLE EMERGENCY LIGHTS FROM SEAT ROWS 12 TO 19, LEFT, WILL NOT STAY ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK PER MM 33-51-00.
